Show simple item record

AuthorBiegert, Markusdc.contributor.author
AuthorWarma, Mahamadidc.contributor.author
Date of accession2019-10-28T11:27:26Zdc.date.accessioned
Available in OPARU since2019-10-28T11:27:26Zdc.date.available
Date of first publication2009dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordQuasi-lineardc.subject
KeywordRobin boundary conditionsdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
LCSHElliptic functionsdc.subject.lcsh
LCSHBoundary conditions (Differential equations)dc.subject.lcsh
TitleSome quasi-linear elliptic equations with inhomogeneous generalized Robin boundary conditions on “bad” domainsdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Angewandte Analysisuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
Source - Title of sourceUlmer Seminare über Funktionsanalysis und Differentialgleichungensource.title
Source - Volume2009source.volume
Source - Issue14source.issue
Source - Year2009source.year
Source - From page43source.fromPage
Source - To page64source.toPage
Bibliographyuulmuulm.bibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record